Access count of this item: 110

Files in This Item:
File Description SizeFormat 
0780-01.pdf912.73 kBAdobe PDFView/Open
Title: Nontrivial Solutions of Semilinear Elliptic Equations with Continuous or Discontinuous Nonlinearities
Authors: MIZOGUCHI, NORIKO
Author's alias: 溝口, 紀子
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 1
End page: 13
URI: http://hdl.handle.net/2433/82497
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.